Contents of CMUC 2018 (1)


Ian Hawthorn
Nil series from arbitrary functions in group theory
Comment.Math.Univ.Carolin. 59,1 (2018) 1-13 Abstract

Lotf Ali Mahdavi, Yahya Talebi
Some results on the co-intersection graph of submodules of a module
Comment.Math.Univ.Carolin. 59,1 (2018) 15-24 Abstract

Ahmed Najim, Mohammed Elhassani Charkani
CF-modules over commutative rings
Comment.Math.Univ.Carolin. 59,1 (2018) 25-34 Abstract

Chelliah Selvaraj, Sudalaimuthu Santhakumar
Automorphism liftable modules
Comment.Math.Univ.Carolin. 59,1 (2018) 35-44 Abstract

Salvatore Bonafede
H\"older continuity of bounded generalized solutions for some degenerated quasilinear elliptic equations with natural growth terms
Comment.Math.Univ.Carolin. 59,1 (2018) 45-64 Abstract

Albo Carlos Cavalheiro
An existence and approximation theorem for solutions of degenerate quasilinear elliptic equations
Comment.Math.Univ.Carolin. 59,1 (2018) 65-80 Abstract

Marko Kostić
On a class of abstract degenerate fractional differential equations of parabolic type
Comment.Math.Univ.Carolin. 59,1 (2018) 81-101 Abstract

Dimitrios N. Georgiou, Athanasios C. Megaritis, Selma Özçağ
Statistical convergence of sequences of functions with values in semi-uniform spaces
Comment.Math.Univ.Carolin. 59,1 (2018) 103-117 Abstract

Kyriakos Keremedis
Some versions of second countability of metric spaces in ZF and their role to compactness
Comment.Math.Univ.Carolin. 59,1 (2018) 119-134 Abstract